Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $ p$


Author: Tohru Nakashima
Journal: Proc. Amer. Math. Soc. 123 (1995), 3609-3613
MSC: Primary 14J60; Secondary 14F17, 14J10
MathSciNet review: 1291789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an analogue of the Bogomolov-Gieseker inequality for rank-two bundles on varieties defined over a field of positive characteristic. We derive from this some vanishing results for cohomology of line bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J60, 14F17, 14J10

Retrieve articles in all journals with MSC: 14J60, 14F17, 14J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1291789-9
PII: S 0002-9939(1995)1291789-9
Article copyright: © Copyright 1995 American Mathematical Society